# SDR SWAA020578

- Difficulty date: March 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 49,413 hours, 36,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 10107551
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EMERGENCY EXIT LIGHT COVER MISSING ON FWD LAV WALL OTBD OF F/A SEAT.  INSTALLED COVER PER MM.
